# SDR SWIA201437085

- Difficulty date: April 2, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002B19
- Aircraft serial: 10242
- Aircraft time: 25,699 hours, 15,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1031-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED BETWEEN BS 1031-1047 S19-20L.  C-CHECK, REPAIRED SKIN IAW REO.
